View Single Post
Old 04-20-2004, 08:51 AM   #3
Chevygirl84 Chevygirl84 is offline
Newbie
 
Join Date: Apr 2004
Posts: 3
Chevygirl84 HB User
Smile Re: Concerta side effects after drug holidays

I was on Concerta for a while and was only taking it on weekdays, when I went to school. I didn't have the side affects every time I went back on it after the weekends, but everyone is different. I actually liked having the drug holidays because it made me feel like I wasn't being completely controlled by the drugs. I also could have a few days a week without the tremmors, decreased apetite and interrupted sleep. My advice would be to try not taking it one weekend and see if he has the side effects all over again when he goes back on it on Monday. If he's fine and doesn't experience them then it will probably be ok to skip it on weekends and holidays. If he has the side effects all over again I would keep him on it every day.